# SDR ZZDA2008031

- Difficulty date: September 22, 2007
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N290AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT WINDOW LIGHT INOP.  RELAMPED AND REMOVED AND REPLACED FUSE REF AMM 33-21.  OPS CHECK GOOD.
